# SDR CA150414007

- Difficulty date: April 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 8,910 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2227270100
- Condition: Worn
- Location: Rudder
- Part time: 6,572 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PRE-FLIGHT CHECK OF THE ACFT, THE PILOT REPORTED THE LT RUDDER PEDAL OF THE CO-PILOT`S RUDDER PEDAL ASSY WOULD JAM IN THE FULL AFT POSITION.  UPON INSPECTION, IT WAS DISCOVERED THAT THE CABLE ASSY THAT IS ROUTED THROUGH THE RUDDER PEDAL ASSEMBLY`S "S" TUBE HAD WORN THROUGH THE TUBE AT THE AFT SIDE OF THE UPPER BEND, CAUSING THE CABLE TO BIND AND JAM WHEN THE RUDDER PEDALS WERE OPERATED. THE UNSERVICEABLE PART WAS REMOVED AND A NEW PART WAS INSTALLED AND DUAL INSPECTED.
